# SDR R61A2024061700277

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 36,919 hours, 23,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066673001
- Condition: Corroded
- Location: Fr 82 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORRODED SHEAR CLIP AT FR82 AND STR. 28L-29L.  REMOVED AND REPLACED SHEAR CLIP AT FR82 BETWEEN STGRS 28L AND 29L
